MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG DISTRACTION
Model Number 51-361-30-09
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Impaired Healing (2378)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Reference exemption number e2017029.
 
Event or Problem Description
It was reported that the distractor was sticking.The distractor was removed and replaced.
 
Additional Manufacturer Narrative
An investigation was performed using lab analysis which revealed only surface damage and bending.Device function was tested and there was no failure detected.The complaint percentage was not calculated and the device history records and risk files were not reviewed, as no product failure was found.The root cause cannot be determined due to no device failure being found.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
DISTRACTION
Common Device Name
DISTRACTION
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
MDR Report Key8298198
Report Number9610905-2019-00014
Device Sequence Number1946804
Product Code MQN
UDI-Device Identifier00888118080516
UDI-Public(01)00888118080516
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2019
Report Date (Section F) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number51-361-30-09
Device Lot Number33281468
Was Device Available for Evaluation? No
Date Returned to Manufacturer01/23/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/14/2019
Event Location Hospital
Date Report to Manufacturer01/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age17 YR